# SDR N6WA20140115001

- Difficulty date: January 15, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 27,231 hours, 19,570 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LATCH CAUTION MESSAGE IN FLIGHT.  PERFORMED OPERATIONS CHECK OF PAX DOOR IAW CRJ 700 AMM 52-11-00, COULD NOT DUPLICATE MESSAGE AT THIS TIME.  OPERATIONS CHECKED GOOD AT THIS TIME.
